# SDR SIMA20140423005

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 35,971 hours, 32,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SMOKE GOGGLE STRAP BROKEN.  INSTALLED FIRST OFFICER'S SMOKE GOGGLE STRAP AS REQUIRED.
